In this paper we introduce the notion of asymptotic contraction of integral Meir-Keeler type on a metric space and we prove a theorem which ensures existence and uniqueness of fixed points for such contractions. This result generalizes some recent results in the literature.

Canzoneri, E., Vetro, P. (2012). Fixed points for asymptotic contractions of integral Meir-Keeler type. THE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS, 5(2), 126-132.

Fixed points for asymptotic contractions of integral Meir-Keeler type

VETRO, Pasquale
2012-01-01

Abstract

In this paper we introduce the notion of asymptotic contraction of integral Meir-Keeler type on a metric space and we prove a theorem which ensures existence and uniqueness of fixed points for such contractions. This result generalizes some recent results in the literature.
Settore MAT/05 - Analisi Matematica
Canzoneri, E., Vetro, P. (2012). Fixed points for asymptotic contractions of integral Meir-Keeler type. THE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS, 5(2), 126-132.
File in questo prodotto:
File Dimensione Formato  
Vol5_Iss2_126--132_Fixed_points_for_asymptotic_contrac.pdf

Solo gestori archvio

Dimensione 318.25 kB
Formato Adobe PDF
318.25 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/62747
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 4
social impact